# SDR KBM2004F00225

- Difficulty date: September 7, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6710 · Main Rotor Control
- Part: Control Cable
- Part number: 704A34130141
- Part serial: 200
- Condition: Binding
- Location: Collective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE CABLE BINDING, REPLACED CABLE AS NEEDED.
